Re: Anyone On The Fence Bout Taking Anti-depressants...
Hey Zey! It's me! I have been away for a few months. I have wondered how you were doing.
I have been doing great on Lexapro and I do like it very much. I am glad I was able to take it. BUT, with my last period, I did not lose the weight and have stayed at 3-4 pounds heavier. This may not seem like much to others, but I can tell a difference, and it is very distressing to me. I have not eaten more, nor eaten a lot of bad things. I eat grilled chicken or fish a lot, or wheat pasta, and veges, with mainly fruit for dessert now. And I have still gained those few pounds. What really scares me is that it won't stop at these few.
I have even started exercising more and it still goes up. I have never had a problem with losing weight before and have been around the same weight for quite awhile now. I sure hope it goes back down. It's almost period time again and I am worried it will go up even more now. Know what I mean? I am 38 years old. Some are trying to say it's my age, but my activity level is the same as it was a month ago, before it shot up a few pounds. I don't believe it's that getting older thing. I believe it's the med.
Besides, that, I have not had a Xanax in about 2 months. I still carry it around for a safety net. But haven't needed it.
I was taking the 5 mgs. of Lexapro and then it went to around 7, maybe 8. But with the weight gain, I thought I would go back to 5 a bit and see what happens. Weird how it just went up, BAM, and won't budge unless it goes up another. It sucks getting on the scale now. I used to be ok with it.
Last edited by hamstachick; 10-31-2007 at 12:21 AM.